Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

Itching, sore on inner thighs, armpits, knees, rectum. Remedy?

I think I contracted the genital herpes virus about 4 years ago. I have never sought medical attention, but I am very itchy with no sores though on my inner thighs, under my armpits on the inside of my elbows the back of my knees, and my rectum. I am more itchy at night, and find relieve only with cold packs. This has become torture for me, are there any foods to prevent it or any holistic remedies
Asked On : Wed, 16 Oct 2013
Answers:  1 Views:  59
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Allergist and Immunologist 's  Response
i thinkyou developed fungus after treating herpes
and fungus take ong time to go get consultation from your gp to trat
in my opinion
keep dry airy no sewat
non oily non greesy non fatty food
take antifungal 150 mg fluconazole 150 mg once a week for 6-8
wk
yse anti allergic to reduce itching
atifungal ointments and powders for long to cure it
Answered: Wed, 16 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor